# SDR SWIA201025391

- Difficulty date: December 31, 2010
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 21,571 hours, 18,336 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY CEILING FLOOD LIGHT IS OUT.  (FLT 6817)  RELAMPED EMERGENCY LIGHT.
